# SDR AALA20101221DFW05

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 1,161 hours, 419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 ESCAPE PATH LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR ROW 24DEF ESCAPE PATH LIGHT.  OPS CHECK NORMAL
